# SDR SWAA2022011353819

- Difficulty date: December 16, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-012 AFT CARGO COMPARTMENT L/H SIDE ZEE ANGLE STA 727F TO STA 727J LBL 20 WL 156 IS CORRODED ; / [01] BLENDED CORROSION ON LH ZEE ANGLE STA 727F-727J. FOUND STA 727G+10'-727J OUT OF LIMITS WITH ORIGINAL .040'; REMAINING .023'; LOSS OF .017' IAW SRM 53-00-53-1A-2  TOOL #36649 CAL. DUE: 12AUG22; [02] VERIFIED STEP COMPLETE; [03] VERIFIED STEPS 1 & 2.; [04] OK TO TREAT AND PRIME; [05] TREATED AND PRIMED ALL IN LIMITS BARE SURFACES IN AREA IAW SRM 53-00-53-1A-2; [06] VERIFIED STEP 5; [07] STEP 5 AND 6 C/W; [08] REPLACED DAMAGED SECTION OF Z ANGLE STA 727+ 10' TO STA 787 +10' ON W/O TTG8Q009USE7; [09] RESTORED CIC TO DISTURBED AREAS IAW SRM 53-00-53-1A-2; [10] VERIFIED STEPS 8 AND 9 ARE COMPLETE; [11] VERIFIED STEPS 8-9; [12] FAULT WAS RESOLVED ON FAULT CARD TTG8Q009USE7; [13] VERIFIED STEP 12. AUDIT COMPLETE
